# SDR QXEA200800947

- Difficulty date: August 27, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 1,977 hours, 3,065 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dirty
- Location: Servcie Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX FLIGHT ATTENDANT REPORTS SERVICE DOOR HARD TO OPEN AND CLOSE.  MX CLEANED AND LUBRICATED.  OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.  NO PARTS REPLACED.
